Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 480147, 9 pages
http://dx.doi.org/10.1155/2014/480147
Research Article

Global Existence and Uniqueness of Solutions for a Free Boundary Problem Modeling the Growth of Tumors with a Necrotic Core and a Time Delay in Process of Proliferation

School of Mathematics and Statistics, Zhaoqing University, Zhaoqing, Guangdong 526061, China

Received 7 March 2014; Revised 29 April 2014; Accepted 11 May 2014; Published 29 May 2014

Academic Editor: Hak-Keung Lam

Copyright © 2014 Shihe Xu and Minhai Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • J.E. Macías-Díaz, “Conciliating efficiency and dynamical consistency in the simulation of the effects of proliferation and motility of transforming growth factor β on cancer cells,” Communications in Nonlinear Science and Numerical Simulation, 2016. View at Publisher · View at Google Scholar